Geodesic Triangles in H² with Short Sides

Authors

DOI:

https://doi.org/10.37256/cm.3420221362

Keywords:

hyperbolic surface, Poincaré disc, geodesic, covering space, tree, free group

Abstract

We prove that if M is an orientable hyperbolic surface without boundary (possibly compact, possibly with infinitely generated fundamental group) and γ is a closed geodesic in M then any side of any triangle formed by distinct lifts of γ in H2 is shorter than γ.

Downloads

Published

2022-10-17

How to Cite

1.
Gitik R. Geodesic Triangles in H² with Short Sides. Contemp. Math. [Internet]. 2022 Oct. 17 [cited 2024 Jul. 18];3(4):468-72. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1362